# SDR R61A201404250598

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 11,502 hours, 11,353 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Broken
- Location: Hyd System
- Part time: 866 hours, 890 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL,  CREW REPORTED LOSS OF NR 2 HYDRAULIC FLUID TO ABOUT 10 PERCENT REMAINING. ACFT WAS ALREADY CONFIGURED FOR LANDING, CREW COMPLETED QRH PROCEDURES AND LANDED WITHOUT INCIDENT.   AN EMERGENCY WAS NOT DECLARED.    MAINTENANCE FOUND NR 2 WHEEL WELL COMPLETELY SOAKED WITH HYDRAULIC FLUID AND THE NR 2 EDP WAS RUN DRY FOR 30 MINUTES.  MAINTENANCE FOUND A HYD LINE LEAKING AT THE B-NUT WHERE IT CONNECTS TO A RIGID LINE.  MAINTENANCE R & R THE ENGINE DRIVEN PUMP IAW AMM.  ACFT IS OUT OF SERVICE WAITING ON A HYD LINE.
